Publications récentes
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1884)
- Volume: 3, page 580-581
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Publications récentes." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 3 (1884): 580-581. <http://eudml.org/doc/100008>.
@article{Unknown1884,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {580-581},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Publications récentes},
url = {http://eudml.org/doc/100008},
volume = {3},
year = {1884},
}
TY - JOUR
TI - Publications récentes
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1884
PB - Carilian-Goeury et Vor Dalmont
VL - 3
SP - 580
EP - 581
LA - fre
UR - http://eudml.org/doc/100008
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.